# SDR ASAA2022050838241

- Difficulty date: May 8, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 51,758 hours, 15,063 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: UNKNOWN
- Condition: Faulted
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING GOT FMC DISAGREE RAN FMC DISAGREE.  GROUNDED - YES. RAN FMC DISAGREE QRH, MESSAGE DISAPPEARED SYS RESET.
